MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING FIXED CURVE BRAIDED TRANSSEPTAL SHEATH KIT; INTRODUCER, CATHETER

MERIT MEDICAL MANUFACTURING FIXED CURVE BRAIDED TRANSSEPTAL SHEATH KIT; INTRODUCER, CATHETER
Catalog Number FCL-201-00/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returning for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Event or Problem Description
Customer reports during a transseptal puncture procedure the aorta was perforated.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
FIXED CURVE BRAIDED TRANSSEPTAL SHEATH KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15596610
Report Number3010665433-2022-00106
Device Sequence Number11321932
Product Code DYB
UDI-Device Identifier00884450504789
UDI-Public884450504789
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2025
Device Catalogue NumberFCL-201-00/A
Device Lot NumberE2425169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL GUIDEWIRE; TRANSEPTAL NEEDLE
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient SexUnknown